# SDR JJBA20240306038

- Difficulty date: February 28, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Cable
- Part number: UKNKNOWN
- Condition: Frayed
- Location: Stick Pusher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICK PUSHER ACTUATOR CABLE STAND BROKEN WIRE OUT OF LIMIT. STICK PUSHER ACTUATOR REPLACED
